# SDR 2008FA0000363

- Difficulty date: April 6, 2008
- Submitted: July 8, 2008
- Operation: General aviation
- Aircraft: N111AK
- Make and model: Snias AS350BA
- Aircraft serial: 3092
- Engine: Tmeca ARRIEL1A2
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 350A32030004
- Part serial: M1957
- Condition: Damaged
- Location: Main Rotor
- Part time: 4,093 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAD A MAIN GEARBOX CHIP EVENT. PERFORMED CHECKS IAW MM TO INCLUDE OIL DAIN, STRAIN AND FLUSH. HAD FIVE SCALE TYPE CHIPS THE LARGEST BEING 1.5MM AND SENT IN FOR ANALYSIS. RETURNED AIRCRAFT TO SERVICE.  AT RECEIPT OF ANALYSIS DATA PERFORMED A BORESCOPE OF PINION AND BEVEL WHEEL. FOUND FROSTING DAMAGE ON PINION GEAR AND REMOVED AIRCRAFT FROM SERVICE. (K)
